# SDR P5CA9500761

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Liner
- Part number: 65B987051
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS APU EXHAUST LINER.  REPLACED LINER.
